On exact solutions for some matrix equations

    1998, Volume 3, Number 1, pp.  78-85

    Author(s): Inozemtseva N. G., Sadovnikov B. I.

    The explicit particular solutions of generalized matrix Painleve equations, which have no analogues in a scalar case, are obtained. The class of solutions which can be expressed as usual Painleve transcendents and which depend on four arbitrary parameters is presented.
    Citation: Inozemtseva N. G., Sadovnikov B. I., On exact solutions for some matrix equations, Regular and Chaotic Dynamics, 1998, Volume 3, Number 1, pp. 78-85

    Download File
    PDF, 202.48 Kb